# SDR HALA2010022300078

- Difficulty date: February 23, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 69,443 hours, 31,316 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - WHEN LEFT ENGINE ANTI-ICE SELECTED TAI INTERMITTENTLY YELLOW.  FOUND CONNECTOR DIRTY, CLEANED AND REINSTALLED CONNECTOR TO TAI VALVE.  RAN ENG AND OPS CK'D GOOD IAW FIN 30-21-00.  OK FOR CONT SERVICE.
